A 34-year-old male asked:
Prescribed betaderm/clotrimaderm cream for yeast infection. my foreskin is getting dry. is this cuz i'm applying too much? doc told me only thin film.
1 doctor answer • 1 doctor weighed in
Infectious Disease 37 years experience
No steroids: The betaderm part of the cream you're using contains a steroid, which can cause problems when applied to delicate tissues like the foreskin. In addition, steroids can stimulate the growth of yeast. It would be better to use a pure antifungal cream (e.g. Clotrimaderm) without the steroid component.
4.7k viewsAnswered >2 years ago
Last updated Dec 5, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.